# SDR GUUA95532123110A

- Difficulty date: December 31, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 28,943 hours, 33,828 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR "R" ANNUNCIATOR INOPERATIVE.  RESET "R" ANNUNCIATOR IN SOCKET. OPS CHECK NORMAL.
